Contemporary Mathematics, Volume 2 Issue 2 (2021)



Open Access Article

A New Encryption Scheme Based on Groupring

by Saba Inam, Shamsa Kanwal, Rashid Ali

ABSTRACT: Security of some present day public key cryptosystem (PKC) is based on general linear groups as it is a good choice for developing such types of cryptosystems. This study presents various public...

Open Access Article

Solvency II, Undertaking Specific Parameters (USPs) Validation, Generalization and Criticism

by Alexandros Α. Zimbidis

ABSTRACT: This paper provides a deeper actuarial insight in the mathematics and algorithms described in Delegate Act 35/2015 of Solvency II legislative framework with respect to the determination of...

Open Access Article

Maximization Problems for Second Order Elliptic Equations

by Behrouz Emamizadeh, Yichen Liu, Giovanni Porru

ABSTRACT: We investigate the maxima in classes of rearrangements of some functionals associated with solutions to Dirichlet problems for second order elliptic equations.

Open Access Article

Structural Identifiability of Systems with Multiple Nonlinearities

by Nikolay Karabutov

ABSTRACT: The structural identifiability (SI) problem considers for dynamical systems with multiple nonlinearities under uncertainty. It shows the widely used paradigm based on a priori parametric...

Open Access Article

Existence Results for Fourth Order Non-Homogeneous Three-Point Boundary Value Problems

by R. Ravi Sankar, N. Sreedhar, K. R. Prasad

ABSTRACT: The present paper focuses on establishing the existence and uniqueness of solutions to the nonlinear differential equations of order four y (4) (t) + g(t, y(t)) = 0, t ∈ [a, b], together with the...